MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 52

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 52
Catalog Number 01.26.45.0052
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 07/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 august 2018; lot 172505: (b)(4) items manufactured and released on 12 september 2017.Expiration date: 2022-08-28; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved: reference 01.26.3644hct (k120531) flat pe hc liner ø 36/ e; lot 172577: (b)(4) items manufactured and released on 14 august 2017.Expiration date: 2022-07-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reference 01.12.21sn (k082792) cementless, ha coated std stem # 1, short neck; lot 168107: (b)(4) items manufactured and released on 31 march 2017.Expiration date:2022-03-21; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reference 01.25.031 (k080885) cocr ball head 12/14 ø 36 size m 0; lot 154625: (b)(4) items manufactured and released on 01 december 2015.Expiration date: 2020-11-17; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed on 31 july 2018 by medical affairs manager infection in cementless tha, 1 year after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.
 
Event or Problem Description
Revision due to infection 9 months after primary: abscess found.The patient started complaining about pain in (b)(6) 2018, after an urinary infection.At the lab there was no evidence of any germ.During revision the stem was not loose but the cup was loose and it was easily removed: all the implants have been removed and an cement spacer with antibiotics has been implanted.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 52
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7793275
Report Number3005180920-2018-00612
Device Sequence Number1197615
Product Code LZO
UDI-Device Identifier07630030807770
UDI-Public07630030807770
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2022
Device Catalogue Number01.26.45.0052
Device Lot Number172505
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2018
Initial Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient Weight84